Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Have sciatica pain. Taking testosterone product. Is this adding to discomfort?

Good Morning, My husband is suffering from severe siatica pain It s been going on for over a month straight He is healthy male, 38 years, no kids, he is Italian So he can get tense easily if a stressful situation Arises. He started going to a helpful chiropractor but w Work he s only making it to see him 1xweek He has been taking a testosterone product From Gnc called Test Freak & I was wondering If this could be adding to his discomfort Any suggestions he is in miserable pain & Is busy w carrying on his telecom engineer Job... Much thanks! Jenna
Asked On : Sun, 3 Feb 2013
Answers:  1 Views:  168
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Nov 2013

Thank you for posting your query.

For the relief of sciatica pain, he can take medications such as pregabalin or gabapentin capsules.

In addition, physiotherapy, such as IFT and ultrasound would be useful.

Taking rest is also important.

In addition, he should avoid forward bending and lifting heavy weights.

Testosterone is not related to the sciatica pain.

Best wishes,
Dr Sudhir Kumar MD DM (Neurology)
Senior Consultant Neurologist
Answered: Mon, 4 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor